Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Semyon Yakubovich
AuthID:
R-000-GDC
Publications
Confirmed
To Validate
Document Source:
All
Document Type:
All Document Types
Article (99)
Book Chapter (10)
Book (4)
Review (2)
Correction (1)
Proceedings Paper (1)
Editorial Material (1)
Article in Press (1)
Year Start - End:
1994
1995
1996
1997
1998
1999
2000
2001
2002
2003
2004
2005
2006
2007
2008
2009
2010
2011
2012
2013
2014
2015
2016
2017
2018
2019
2020
2021
2022
2023
2024
2025
-
2025
2024
2023
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
Order:
Year Dsc
Year Asc
Cit. WOS Dsc
IF WOS Dsc
Cit. Scopus Dsc
IF Scopus Dsc
Title Asc
Title Dsc
Results:
10
20
30
40
50
Confirmed Publications: 119
41
TITLE:
New classes of non-convolution integral equations arising from Lie symmetry analysis of hyperbolic PDEs
Full Text
AUTHORS:
Mark Craddock;
Semyon Yakubovich
;
PUBLISHED:
2017
,
SOURCE:
JOURNAL OF DIFFERENTIAL EQUATIONS,
VOLUME:
263,
ISSUE:
11
INDEXED IN:
WOS
CrossRef
:
1
IN MY:
ORCID
42
TITLE:
Index transforms with the squares of Bessel functions
Full Text
AUTHORS:
Yakubovich, S
;
PUBLISHED:
2016
,
SOURCE:
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS,
VOLUME:
27,
ISSUE:
12
INDEXED IN:
WOS
CrossRef
:
1
IN MY:
ORCID
43
TITLE:
New index transforms of the Lebedev-Skalskaya type
Full Text
AUTHORS:
Yakubovich, S
;
PUBLISHED:
2016
,
SOURCE:
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS,
VOLUME:
27,
ISSUE:
2
INDEXED IN:
Scopus
WOS
CrossRef
:
3
IN MY:
ORCID
44
TITLE:
On some properties of the Abel-Goncharov polynomials and the Casas-Alvero problem
Full Text
AUTHORS:
Yakubovich, S
;
PUBLISHED:
2016
,
SOURCE:
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS,
VOLUME:
27,
ISSUE:
8
INDEXED IN:
WOS
CrossRef
:
2
IN MY:
ORCID
45
TITLE:
Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values
Full Text
AUTHORS:
Yakubovich, S
;
PUBLISHED:
2015
,
SOURCE:
Analysis,
VOLUME:
35,
ISSUE:
1
INDEXED IN:
Scopus
CrossRef
:
3
IN MY:
ORCID
46
TITLE:
New index transforms with the product of Bessel functions
Full Text
AUTHORS:
Yakubovich, S
;
PUBLISHED:
2015
,
SOURCE:
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS,
VOLUME:
26,
ISSUE:
12
INDEXED IN:
Scopus
WOS
CrossRef
:
1
IN MY:
ORCID
47
TITLE:
New summation and transformation formulas of the Poisson, Muntz, Mobius and Voronoi type
Full Text
AUTHORS:
Semyon Yakubovich
;
PUBLISHED:
2015
,
SOURCE:
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS,
VOLUME:
26,
ISSUE:
10
INDEXED IN:
Scopus
WOS
CrossRef
:
3
IN MY:
ORCID
48
TITLE:
On the generalized Lebedev index transform
Full Text
AUTHORS:
Yakubovich, S
;
PUBLISHED:
2015
,
SOURCE:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
VOLUME:
429,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
1
IN MY:
ORCID
49
TITLE:
Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the Riemann hypothesis
Full Text
AUTHORS:
Semyon Yakubovich
;
PUBLISHED:
2014
,
SOURCE:
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS,
VOLUME:
25,
ISSUE:
4
INDEXED IN:
WOS
CrossRef
:
6
IN MY:
ORCID
50
TITLE:
New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform
Full Text
AUTHORS:
Yakubovich, S
;
PUBLISHED:
2014
,
SOURCE:
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS,
VOLUME:
25,
ISSUE:
12
INDEXED IN:
Scopus
WOS
CrossRef
:
3
IN MY:
ORCID
Add to Marked List
Check All
Export
×
Publication Export Settings
BibTex
EndNote
APA
CSV
PDF
Export Preview
Print
×
Publication Print Settings
HTML
PDF
Print Preview
Page 5 of 12. Total results: 119.
<<
<
1
2
3
4
5
6
7
8
9
>
>>
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service